A Fréchet derivative-based novel approach to option pricing models in illiquid markets

Gülen S., Sarı M.

Mathematical Methods In The Applied Sciences, vol.45, pp.899-913, 2022 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 45
  • Publication Date: 2022
  • Doi Number: 10.1002/mma.7821
  • Journal Name: Mathematical Methods In The Applied Sciences
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Applied Science & Technology Source, Communication Abstracts, Compendex, INSPEC, MathSciNet, Metadex, zbMATH, Civil Engineering Abstracts
  • Page Numbers: pp.899-913
  • Yıldız Technical University Affiliated: Yes